# SDR UIEA2022061900618

- Difficulty date: June 19, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 97,155 hours, 19,436 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT  CAPT  EVAS  TOP  COVER  LOOSE  READJUSTED  CAPT EVAS COVER PER B767-300 AMM 25-60-99
